Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 1, Pages 47–56 (Mi tvp4747)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of Non-Homogeneous Markov Processes by Means of a Random Substitution of Time

V. A. Volkonskii

Moscow

Abstract: It is proved that a continuous single-dimensional Markov process $y(t)$ with wide restrictions can be obtained from the Wiener process $x(t)$ in the following form: $y(t)=\psi[x(\tau_t),t]$, where $\psi(x,t)$ is a continuous function, monotonic in $x$ for a given $t$, and $\tau _t $ is a non-decreasing random function of $t$ (Theorem 1).
Conditions are given which should be met by the Markov process $x(t)$ in abstract space and the random function $\tau_t$ so that the process $y(t)=x(\tau_t)$ will also be a Markov process (Theorem 2).

Full text: PDF file (1159 kB)

English version:
Theory of Probability and its Applications, 1961, 6:1, 42–51

Received: 05.10.1958

Citation: V. A. Volkonskii, “Construction of Non-Homogeneous Markov Processes by Means of a Random Substitution of Time”, Teor. Veroyatnost. i Primenen., 6:1 (1961), 47–56; Theory Probab. Appl., 6:1 (1961), 42–51

Citation in format AMSBIB
\Bibitem{Vol61}
\by V.~A.~Volkonskii
\paper Construction of Non-Homogeneous Markov Processes by Means of a Random Substitution of Time
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 1
\pages 47--56
\mathnet{http://mi.mathnet.ru/tvp4747}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 1
\pages 42--51
\crossref{https://doi.org/10.1137/1106003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4747
  • http://mi.mathnet.ru/eng/tvp/v6/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:87
    Full text:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022